# SDR ABXA9701933

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45954
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5753157
- Condition: Cracked
- Location: Bs 1185
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 35R CRACKED AT STA 1185 INBOARD FLANGE.  REPAIRED IAW DC8 SRM 53-2-2 AND ABX REA D853-21175.
